IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1702

Title: A Basis for Z-Graded Identities of Matrices over Infinite Fields
Authors: Azevedo, Sergio
Keywords: Matrix Algebra
Variety of Algebras
Polynomial Identities
Graded Identities
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 2, (2003), 149p-158p
Abstract: The algebra Mn(K) of the matrices n × n over a field K can be regarded as a Z-graded algebra. In this paper, it is proved that if K is an infinite field, all the Z-graded polynomial identities of Mn(K) follow from the identities: x = 0, |α(x)| ≥ n, xy = yx, α(x) = α(y) = 0, xyz = zyx, α(x) = −α(y) = α(z ), where α is the degree of the corresponding variable. This is a generalization of a result of Vasilovsky about the Z-graded identities of the algebra Mn(K) over fields of characteristic 0.
Description: 2000 Mathematics Subject Classification: 16R10, 16R20, 16R50
URI: http://hdl.handle.net/10525/1702
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol29-num2-2003-p149-p158.pdf466.02 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback